RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 205–212 (Mi umn8099)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

Determination of the value of the measure for a region of $n$-dimensional Euclidean space from its values for all half-spaces

A. A. Khachaturov


Full text: PDF file (787 kB)

Bibliographic databases:
Received: 06.01.1954

Citation: A. A. Khachaturov, “Determination of the value of the measure for a region of $n$-dimensional Euclidean space from its values for all half-spaces”, Uspekhi Mat. Nauk, 9:3(61) (1954), 205–212

Citation in format AMSBIB
\Bibitem{Kha54}
\by A.~A.~Khachaturov
\paper Determination of the value of the measure for a~region of $n$-dimensional Euclidean space from its values for all half-spaces
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 205--212
\mathnet{http://mi.mathnet.ru/umn8099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64120}
\zmath{https://zbmath.org/?q=an:0056.05503}


Linking options:
  • http://mi.mathnet.ru/eng/umn8099
  • http://mi.mathnet.ru/eng/umn/v9/i3/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Anikonov, V. N. Stepanov, “Uniqueness and stability of the solution of a problem of geometry in the large”, Math. USSR-Sb., 44:4 (1983), 483–490  mathnet  crossref  mathscinet  zmath
    2. A. E. Kovtanyuk, I. V. Prokhorov, “Numerical solution of the inverse problem for the polarized-radiation transfer equation”, Num. Anal. Appl., 1:1 (2008), 46–57  mathnet  crossref  elib
    3. Rubin B., “The Lambda-Cosine Transforms With Odd Kernel and the Hemispherical Transform”, Fract. Calc. Appl. Anal., 17:3 (2014), 765–806  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:277
    Full text:123
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020